# SDR 06FDEA03241

- Difficulty date: September 11, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Unknown
- Location: Bs 950e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME SHEAR TIE STA 950E BETWEEN STR 28L - 29L.  REPAIRED SHEAR TIE BETWEEN STR 28L-29L BS 950E IAW SRM 53-10-4, 53-10-1.
